# SDR IPXA2025052801275

- Difficulty date: May 21, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 73,304 hours, 25,181 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Crank Assy
- Part number: R1141
- Part serial: 950306
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** CAPT #2 WINDOW CRANK IS BINDING WHEN TRYING TO OPEN FOUND AFT OUTBOARD GEARBOX TO BE SERVICEABLE, RE-INSTALLED SAME AFT OUTBOARD GEARBOX, FINISHED INSTALLING FORWARD GEARBOX AND INSTALLED A SERVICEABLE AFT INBOARD GEARBOX WITH A NEW RUBBER SPACER IN REF MM 56-11-04. L2 WINDOW OPS NORMAL REF MM 56-11-02-715-045. NO GRINDING NOISES OR BINDING OBSERVED. OK FOR SERVICE.
